• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2016, Volume: 9, Issue: 34, Pages: 1-7

Original Article

Mathematical Ontology for Infectious Virtual Machines in IaaS Cloud Environment


Background/Objectives: Cloud virtualization is a creative and one of the altogether accomplished improvements in the current figuring environment. It provides a virtualized environment based on Service Level Agreement (SLA) to cloud. Methods/Statistical Analysis: Infrastructures of Physical machines are rapidly replacing by Virtual machines (VMs) for their abilities to emulate hardware environments, share hardware resources, and utilization of a variety of operating systems. Accordingly, giving security to the cloud virtual machines and clients’ information is one of the essential difficulties to data frameworks. This manuscript describes about the mathematical ontology based upon the attacked VMs and infectious VMs which predicts the trustworthiness of the IaaS virtual platform. Findings: The proposed work will diminish the dangers to the VMs in the cloud surrounding independent of the client’s security and applications approach. Application/ Improvements: It will fundamentally guarantee the level of the security of VMs in a cloud situation which assists the cloud administration suppliers to take the fast choices and about the up-degree of the counter assault estimations.
Keywords: Cloud Computing, Cloud Virtualization Security, Mathematical Ontology, Predator-Prey Model, SLA


Subscribe now for latest articles and news.